So, I can’t mantain an erection while standing, and i feel my penis very very light and soft.
I was getting better after doing tribulus and DHEA cycles, but one day I also took niacinamide and got worse again. My libido got bad again. I will try to stay for a few weeks without using anything, but I plan on doing TRT in the coming months if I don’t get better.
I feel a weakness in the area of my pelvis and prostate (as if it is atrophied), and my erections when I’m standing are very weak and do not last.
At least my sleep is very good.
One thing I noticed is that I have “rings” inside the skin of my penis (most noticeable on the left side). Maybe 3 or 4. I didn’t notice them before, so I don’t know if they are part of the anatomy of my corpora cavernosa, or if they appeared like this when I crashed.
When I contract my perineum, only my right testicle “moves,” and the left does not. This is very strange as it is as if the left side of my pelvic floor was paralyzed.
I saw in the forum some people who got better from all these symptoms, as well as a Brazilian Finasterida group on Facebook, as well as SS.
I hope my erections come back as firm as before. What should I do?